# SDR SWAA2023082992070

- Difficulty date: August 21, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651GB 5EA I/B HOLES ARE ELONGATED. (MARKED)<[01] R/W T/E PANEL 651GB I/B AREA WITH 5 ELONGATED HOLES WERE REPAIRED IAW SRM 51-70-04-2R-9.;[02] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE.
